Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Am I suffering form STD if I have testicle stinging, red colored urine and fever with no child ?

42 years age,1m 60 height, 75 weiht. I m suffering of urine infection, symptom :picotement ou demageson au niveau du testicule testicle stinging, every time I scratch myself the testicle. I can t have a son since 3 years and now if I make the ear out of my mouth is hot , means I have inner fiver.( sorry for my bad English, I speak very well only french) I make some Antibiogramme Examens in differents labotoris but different rusulte. I took some antibiotique but no succes it can only calm it and rebegin again. My symptom: no son since 3 years, testicle stinging, color of urine a litle red, inside fiver( ear of my mouth hot)Other say : citrobacter or chlamedya or staphylocoque I don t now who can I trust.please I need your help
Asked On : Tue, 17 May 2011
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Abote Didier,
You have got chronic urinary tract infection and bacteria causing this infection seems to be resistant to regular antibiotic and that is why you are not getting relief.
Now you go for urine culture and sensitivity test.
This will give clear picture of bacteria causing infection and which medicines are most effective against these organisms.
Treatment with this medicines for long time will solve your problem.
Ok and bye.
Answered: Wed, 18 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor